# SDR P5CA9500368

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE UPPER FLANGE AT BS 1920 ABOVE S42L.  REPAIRED PER BOEING SRM 53-10-28 AND SRM 51-30-02.
